Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 167, NWS Pueblo, CO

July 4, 2007El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 4, 2007, 5:26 PM MDT for El Paso County, Colorado. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2007, 5:26 PM MDT (23:26 UTC)
Expired
Jul 4, 2007, 5:59 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 5:32 PM MDTHAIL 0.754 Ese Colorado Springs, CO
Jul 4, 5:32 PM MDTHAIL 1.253 E Colorado Springs, COENDED 527 PM.
Jul 4, 5:37 PM MDTHAIL 0.754 Ese Colorado Springs, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 042326
SVRPUB
COC041-050030-
/O.NEW.KPUB.SV.W.0167.070704T2326Z-070705T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT WED JUL 4 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES THE CITY OF COLORADO SPRINGS...

* UNTIL 630 PM MDT...

* AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
  LOCATED OVER CENTRAL COLORADO SPRINGS...AND WAS MOVING TOWARD THE
  SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SOUTH CENTRAL COLORADO SPRINGS.
  SECURITY.
  FOUNTAIN.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3893 10477 3881 10495 3851 10472 3851 10445
      3865 10439

$$
2 follow-up statements
000 
WWUS55 KPUB 042346
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
546 PM MDT WED JUL 4 2007

COC041-050030-
/O.CON.KPUB.SV.W.0167.000000T0000Z-070705T0030Z/
EL PASO CO-
546 PM MDT WED JUL 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 543 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS
STORM WAS CENTERED NEAR SECURITY...OR 9 MILES SOUTH OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  EXTREME SOUTHEASTERN COLORADO SPRINGS.
  FOUNTAIN.

LAT...LON 3893 10477 3881 10495 3851 10472 3851 10445
      3865 10439

$$
000 
WWUS55 KPUB 042359
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
600 PM MDT WED JUL 4 2007

COC041-050010-
/O.CAN.KPUB.SV.W.0167.000000T0000Z-070705T0030Z/
EL PASO CO-
600 PM MDT WED JUL 4 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL EL
PASO COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3893 10477 3881 10495 3851 10472 3851 10445
      3865 10439

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:19 PM MDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 4, 2:19 PM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
219 PM MDT WED JUL 4 2007

.SHORT TERM...
(TONIGHT AND THURSDAY)

EARLY AFTERNOON CONDITIONS QUITE A BIT MORE SUBDUED THAN CONDITIONS
NOTED AT THIS TIME YESTERDAY...HOWEVER THERE ARE A FEW AREAS OF
POTENTIALLY STRONG CONVECTIVE CONCERN...SUCH AS PORTIONS OF EL PASO
COUNTY AS WELL AS WESTERN PORTIONS OF CWFA.

LATEST SATELLITE IMAGERY INDICATING WELL DEFINED SURFACE
BOUNDARY LOCATED OVER NORTHERN EL PASO COUNTY WITH CONVECTION
BUBBLING OVER THIS AREA FOR THE PAST FEW HOURS. IN ADDITION A FEW
HEALTHY THUNDERSTORMS HAVE BEEN NOTED OVER THE WESTERN CWFA.

AS PREVIOUSLY MENTIONED...SEVERE WEATHER PARAMETERS QUITE A BIT
LESS THAN VALUES NOTED YESTERDAY AT THIS TIME WITH 19Z/4TH CAPES
IN THE 1000 TO 1500 J/KG RANGE...LIS IN THE -2C TO -4C RANGE AND
0-6 KM SHEAR VALUES GENERALLY UNDER 25 KNOTS. PRECIPITABLE WATER
VALUES REMAIN RESPECTABLE WHILE AFTERNOON TEMPERATURES RUNNING
AROUND 10F COOLER AS COMPARED TO YESTERDAY...ESPECIALLY OVER
EASTERN SECTIONS.

SO FOR SENSIBLE WEATHER...EXPECT ISOLATED TO SCATTERED THUNDERSTORMS
THIS AFTERNOON AND EVENING WITH EVEN A FEW STRONG/POSSIBLY SEVERE
STORMS NOT OUT OF THE QUESTION...WFO PUEBLO WILL CONTINUE TO
MONITOR.

FOR THURSDAY...EXPECT TEMPERATURES TO RUN NEAR TO SLIGHTLY ABOVE
VALUES NOTED PREVIOUS 24 HOURS WITH A GENERAL DECREASE IN POPS AS
COMPARED TO PAST FEW DAYS.

.LONG TERM...
(THURSDAY NIGHT THROUGH TUESDAY)

MAIN CONCERN THIS FCST PERIOD IS FOR LATER IN THE PERIOD AS GUIDANCE
IS INDICATING A PATTERN SHIFT TO MORE ACTIVE WEATHER STARTING AS
EARLY AS SUNDAY. FROM NOW UNTIL SUNDAY WE WILL LIKELY SEE LESS THAN
NORMAL PRECIP ON THE PLAINS AS THERE IS BIT OF AN EASTERLY COMPONENT
TO THE WIND FIELDS THROUGH A GOOD PART OF THE ATMOS. THIS TYPICALLY
KEEPS THE PLAINS DRY. FOR THE MTNS THOUGH...WITH THE UPSLOPE
IMPINGING ON THE HIER TRRN WE SHOULD SEE ISOLD/SCTD ACTIVITY ON THE
E SLOPES OF THE S MTNS...AND SCTD ACTIVITY OVER THE SW AND C MTNS.
TEMPS WILL BE SEASONABLE.

STARTING SUNDAY...RIDGE AXIS MOVES TO THE WEST AND NW FLOW OPENS UP.
THIS WILL BRING A COOL FRONT DOWN ON THE PLAINS AS EARLY SUNDAY
AFTERNOON. THIS FRONT SHOULD BRING A A BETTER CHANCE OF POPS TO THE
PLAINS ON THIS DATE.

THROUGH EARLY NEXT WEEK...NW FLOW AT MID LVLS INCREASES AS UPSLOPE
SFC FLOW CONTINUES. THIS SHOULD KEEP A CHANCE OF SHOWERS AND STORMS
TO ALL OF TEH REGION. IF ENOUGH INSTABILITY IS AVAILABLE IN THE
LLVLS...THEN WE MAY SEE A FEW SUPERCELLS ON MON AND TUES AS THE DEEP
LAYER SHEAR WILL BE FAVORABLE FOR ROTATING STORMS. /HODANISH

&&

.AVIATION...

GENERALLY VFR CONDITIONS EXPECTED SEVERAL AREAS INTO THE EARLY
AFTERNOON HOURS WITH MVFR CONDITIONS BECOMING MORE WIDESPREAD FROM
THE MID-AFTERNOON IN THE EVENING HOURS AS SHOWERS AND
THUNDERSTORMS BECOME MORE PREVALENT. VFR CONDITIONS SHOULD THEN
SHOULD BE NOTED MOST AREAS BY AROUND 06Z TONIGHT AS THE SHOWERS
AND THUNDERSTORMS DISSIPATE.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 4, 4:18 AM MDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
418 AM MDT WED JUL 4 2007

COZ058>089-093>099-051315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
418 AM MDT WED JUL 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER
TERRAIN LATE THIS MORNING...THEN SPREAD TO MOST AREAS THIS
AFTERNOON. SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED FROM THE
INTERSTATE 25 CORRIDOR AND WESTWARD...INCLUDING ALL OF THE
MOUNTAINS AND THE SAN LUIS VALLEY...THIS AFTERNOON AND EVENING.
THESE STORMS WILL MOST LIKELY MOVE TO THE SOUTH OR SOUTHEAST...AND
WILL BE CAPABLE OF PRODUCING LOCALLY GUSTY WINDS...SMALL HAIL UP
TO 1/2 INCH IN DIAMETER...BRIEF PERIODS OF HEAVY RAIN...AND
FREQUENT CLOUD TO GROUND LIGHTNING. HOWEVER...ONE OR TWO OF THESE
STORMS COULD BECOME SEVERE...AND PRODUCE WIND GUSTS UP TO 60 MPH
AND LARGE HAIL UP TO ONE INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

EXPECT ISOLATED COVERAGE OF THUNDERSTORMS ACROSS MUCH OF THE AREA
EACH AFTERNOON AND EVENING. THE MAIN THREATS WILL BE CLOUD TO
GROUND LIGHTNING...HAIL UNDER 3/4 INCH IN DIAMETER...BRIEF HEAVY
RAIN...AND WIND GUSTS TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 1 PM THIS AFTERNOON FOR THE INTERSTATE 25
CORRIDOR...THE SAN LUIS VALLEY...AND THE SOUTHEAST AND SOUTH CENTRAL
MOUNTAINS.

In the hours before

Local storm report, Jul 4, 4:49 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             1 NNW COLORADO SPRINGS  38.88N 104.77W
07/04/2007  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

DMETZE
Local storm report, Jul 4, 4:54 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
454 PM MDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             1 SW NATHROP            38.72N 106.09W
07/04/2007  M0.50 INCH       CHAFFEE            CO   TRAINED SPOTTER

            1 INCH DEEP

&&

DMETZE
Local storm report, Jul 4, 5:03 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             MANITOU SPRINGS         38.86N 104.91W
07/04/2007  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

0500 PM     HAIL             3 N COLORADO SPRINGS    38.91N 104.76W
07/04/2007  M1.50 INCH       EL PASO            CO   AMATEUR RADIO

&&

JKH
Local storm report, Jul 4, 5:05 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             3 SSW AIR FORCE ACADEMY 38.94N 104.88W
07/04/2007  M0.75 INCH       EL PASO            CO   AMATEUR RADIO

0440 PM     HAIL             FLORISSANT              38.95N 105.30W
07/04/2007  M0.75 INCH       TELLER             CO   AMATEUR RADIO

0446 PM     HAIL             1 NNW COLORADO SPRINGS  38.88N 104.77W
07/04/2007  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0450 PM     HAIL             1 SW NATHROP            38.72N 106.09W
07/04/2007  M0.50 INCH       CHAFFEE            CO   TRAINED SPOTTER

            1 INCH DEEP

0451 PM     HAIL             MANITOU SPRINGS         38.86N 104.91W
07/04/2007  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

0500 PM     HAIL             3 N COLORADO SPRINGS    38.91N 104.76W
07/04/2007  M1.50 INCH       EL PASO            CO   AMATEUR RADIO

&&

DMETZE
Local storm report, Jul 4, 5:21 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
521 PM MDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             3 NE COLORADO SPRINGS   38.89N 104.72W
07/04/2007  M0.75 INCH       EL PASO            CO   AMATEUR RADIO

&&

JKH
Local storm report, Jul 4, 5:26 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             COLORADO SPRINGS        38.86N 104.76W
07/04/2007  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

&&

DMETZE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:16 PM MDTSevere Thunderstorm WarningPUBKiowa67 min
Jul 3, 6:46 PM MDTTornado WarningPUBKiowa36 min
Jul 3, 6:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller64 min
Jul 3, 7:14 PM MDTSevere Thunderstorm WarningPUBEl Paso55 min
Jul 3, 8:38 PM MDTSevere Thunderstorm WarningPUBBent, Otero82 min
Jul 3, 8:47 PM MDTTornado WarningPUBBent58 min
Jul 3, 9:44 PM MDTTornado WarningPUBBent, Prowers63 min
Jul 3, 11:04 PM MDTSevere Thunderstorm WarningPUBProwers28 min
Jul 4, 3:32 PM MDTTornado WarningPUBEl Paso34 min
Jul 4, 3:59 PM MDTSevere Thunderstorm WarningPUBTeller61 min
Jul 4, 4:10 PM MDTSevere Thunderstorm WarningPUBChaffee95 min
Jul 4, 4:14 PM MDTSevere Thunderstorm WarningPUBAlamosa24 min
Jul 4, 4:35 PM MDTSevere Thunderstorm WarningPUBEl Paso55 min
Jul 4, 4:57 PM MDTSevere Thunderstorm WarningPUBTeller46 min
Jul 4, 4:58 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jul 4, 5:21 PM MDTSevere Thunderstorm WarningPUBCuster89 min
Jul 4, 5:51 PM MDTSevere Thunderstorm WarningPUBSaguache45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.